# SDR DL73E980256

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- Engine: Pwa JT8D15A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 33,359 hours
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AT 2000 FT MSL AND 190 KTS NR 2 ENGINE HAD A COMPRESSOR STALL AND ENGINE POWER WAS REDUCED TO IDLE.  ENGINE WAS SHUTDOWN WHEN F/A NOTICED METAL STICKING OUT OF INLET.  MTC FOUND NOSE BULLET HAD BROKE OFF AND LODGED ITSELF IN THE INLET GUIDE.  REPLACED GEARBOX AND DOME ASSY, BOROSCOPE SHOWED NO DAMAGE TO ENGINE.
